# SDR C2XA99IA153

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VCT - DURING FLT 3612, THE CREW REPORTED THE APPEARANCE AND SMELL OF SMOKE IN THE CABIN. THE AIRCRAFT RETURNED TO VCT WHERE IT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS APPROVED FOR FERRY FLIGHT FROM VCT TO IAH DURING WHICH TIME THE ENVIRONMENTAL SYSTEM WAS OPERATIONALLY CHECKED WITH NO EVIDENCE OF SMOKE FOUND.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.  NO FURTHER INCIDENTS HAVE BEEN REPORTED TO DATE.  (M)
